# SDR COMA0160734

- Difficulty date: September 18, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N957CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7109
- Aircraft time: 13,444 hours, 12,684 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Valve
- Part number: 9799981
- Part serial: 1456
- Condition: Faulty
- Location: Aft Equipment Ba
- Part time: 12,219 hours, 11,456 cycles
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLIGHT #5237.  DURING TAXI OUT THE RIGHT ENGINE FAILED TO START, AIRCRAFT RETURNED TO THE GATE.REPLACED THE RIGHT ENGINE 10TH STAGE BLEED VALVE.
